MAUDE Adverse Event Report: ST. JUDE MEDICAL INQUIRY¿ STEERABLE DIAGNOSTIC CATHETER; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING

ST. JUDE MEDICAL INQUIRY¿ STEERABLE DIAGNOSTIC CATHETER; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Model Number IBI-81104
Medical Device Problem Code Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/06/2023
Type of Reportable Event Malfunction
Event or Problem Description
During a supraventricular tachycardia procedure, the physician had difficulty trying to access the cs with the catheter resulting in a delay of the procedure.The catheter was noticed to be deformed (s shape) when the catheter was taken out of the body for checking.The catheter was replaced with another ibi-81104 and had the same issue.The catheters were then replaced with a livewire catheter and the issue was resolved.The case proceeded as per normal without any patient consequences.
 
Additional Manufacturer Narrative
One decapolar, inquiry steerable diagnostic catheter was received for evaluation.The catheter created an ¿s¿ shaped curve during deflection, which no longer matched the required curve template.The catheter met specifications for electrical testing.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The root cause for an ¿s¿ shaped curve is due to the activation wire shifting over the flat wire.

Brand Name
INQUIRY¿ STEERABLE DIAGNOSTIC CATHETER
Common Device Name
CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
ST. JUDE MEDICAL
2375 morse ave
irvine CA 92614
Manufacturer (Section G)
ST. JUDE MEDICAL
2375 morse ave
irvine CA 92614
Manufacturer Contact
janna parks
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key16200667
Report Number2030404-2023-00004
Device Sequence Number17488487
Product Code DRF
UDI-Device Identifier05414734302975
UDI-Public05414734302975
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K961924
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2025
Device Model NumberIBI-81104
Device Catalogue NumberIBI-81104
Device Lot Number8521654
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2023
Supplement Date Received by Manufacturer02/02/2023
Initial Report FDA Received Date01/19/2023
Supplement Report FDA Received Date02/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/24/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown